# SDR ASAA1140315

- Difficulty date: August 9, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 56,850 hours, 31,990 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654654997
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 767 SHEAR TIE BETWEEN STR 26R AND 27R IS CORRODED.  REMOVED CORROSION OUT OF LIMITS.  FABRICATED TREATED APPLIED FINISH AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 00 07.
